# SDR SWAA2019011527967

- Difficulty date: December 21, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 69,470 hours, 40,669 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7250920
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT CAPTAIN FORWARD INBOARD SEAT TRACK CORRODED BOTTOM AND SIDES.  R&R TRACK IAW W.I.C.
